MathSciNet Relay Station
MathSciNet bibliographic data
MR1874226 (2002j:68101) 68U35 (93D15 94C15)
Wang, Xiao Fan; Chen, Guanrong Synchronization in scale-free dynamical networks: robustness and fragility. IEEE Trans. Circuits Systems I Fund. Theory Appl. 49 (2002), no. 1, 54–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement